# SDR LOSA9514

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC514
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Diaphragm
- Part number: 895D935
- Condition: Leaking
- Location: Rt Fuel Control
- Part time: 2,931 hours
- Component: Woodward, 8973515
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT ENGINE WAS UNABLE TO OBTAIN CHARTED TAKEOFF POWER, WITH RIGHT POWER LEVER FULL FORWARD.  EGT WAS 600 DEGREES AND TORQUE 76 PERCENT AT 100.5 PERCENT RPM.  CHARTED TORQUE WAS 84 PERCENT.  MAINTENANCE REPLACED P2T2 SENSOR AND FUEL CONTROL PS3 ROLLING DIAPHRAGM.  ADJUSTED MAX FUEL FLOW PER GARRTT MM 72-00-00. ENGINE RUN-UP SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
